# SDR UPS09M54465

- Difficulty date: January 18, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 38,928 hours, 7,521 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING, NR 08 SLAT O/B SIDE (INNER SKIN) AT XOS 1182 FOUND FASTENER INCORRECT DIAMETER.  LT WING NR 8 SLAT O/B SIDE AT XOS 1182, EXISTING REPAIR DOUBLER REMOVED.  NEW REPAIR DOUBLER & NEW SKIN FABRICATED USING MAT'L 7075T6-0.063" THK  HOLES DRILLED AS PER SRM 51-10-00 FIG 10 VOL I REV 40.  REPAIR PARTS REPROTECTED & PAINTED.  REPAIR PARTS INSTALLED AS PER SRM 57-10-00 FIG 10 VOL I REV 40.
